# SDR AALA202209205957

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A300*
- Aircraft serial: 5728
- Aircraft time: 27,891 hours, 11,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pressure Deck
- Part number: 32146210
- Part serial: 143194
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 27,891 hours, 11,171 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS FAILED CIDS EMERGECNY POWER SUPPLY UNIT SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
